# SDR AMWA1001010A

- Difficulty date: November 9, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N244YV
- Make and model: Beech 1900D
- Aircraft serial: UE244
- Aircraft time: 23,091 hours, 34,072 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 1141200229
- Condition: Damaged
- Location: Rt Wing
- Part time: 23,091 hours, 34,072 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT RT WING WS 54.75 FOUND 0.50 INCH HOLE THROUGH SUB SPAR. HOLE HAD EVIDENCE OF POSSIBLE ELECTRICAL ARCING AT WIRING GROUNDING ATTACHMENT. REPAIRED IAW APPROVED DATA AND CLEARED DISCREPANCY.
